Israel Journal of Mathematics

, Volume 37, Issue 1, pp 113–119

Wolff’s proof of the Corona Theorem


  • T. W. Gamelin
    • University of California

DOI: 10.1007/BF02762872

Cite this article as:
Gamelin, T.W. Israel J. Math. (1980) 37: 113. doi:10.1007/BF02762872


An expository account is given of T. Wolff’s recent elementary proof of Carleson’s Corona Theorem (1962). The Corona Theorem answers affirmatively a question raised by S. Kakatani (1957) as to whether the open unit disc in the complex plane is dense in the maximal ideal space of the Banach algebra of bounded analytic functions thereon.

Download to read the full article text

Copyright information

© The Weizmann Science Press of Israel 1980